Home > Research > Publications & Outputs > Almost commuting matrices with respect to the r...

Electronic data

  • 1708.05338

    Accepted author manuscript, 266 KB, PDF document

Links

Text available via DOI:

View graph of relations

Almost commuting matrices with respect to the rank metric

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Almost commuting matrices with respect to the rank metric. / Elek, Gabor; Grabowski, Łukasz.

In: Groups, Geometry, and Dynamics, Vol. 15, No. 3, 04.08.2021, p. 1059-1083.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Elek, G & Grabowski, Ł 2021, 'Almost commuting matrices with respect to the rank metric', Groups, Geometry, and Dynamics, vol. 15, no. 3, pp. 1059-1083. https://doi.org/10.4171/GGD/623

APA

Vancouver

Elek G, Grabowski Ł. Almost commuting matrices with respect to the rank metric. Groups, Geometry, and Dynamics. 2021 Aug 4;15(3):1059-1083. doi: 10.4171/GGD/623

Author

Elek, Gabor ; Grabowski, Łukasz. / Almost commuting matrices with respect to the rank metric. In: Groups, Geometry, and Dynamics. 2021 ; Vol. 15, No. 3. pp. 1059-1083.

Bibtex

@article{f6d7e807782a4fc08dc7c0486765ffdd,
title = "Almost commuting matrices with respect to the rank metric",
abstract = "We show that if A1, A2, . . . , An are square matrices, each ofthem is either unitary or self-adjoint, and they almost commute with respect to the rank metric, then one can find commuting matrices B1, B2,. . ., Bn that are close to the matrices Aiin the rank metric.",
author = "Gabor Elek and {\L}ukasz Grabowski",
year = "2021",
month = aug,
day = "4",
doi = "10.4171/GGD/623",
language = "English",
volume = "15",
pages = "1059--1083",
journal = "Groups, Geometry, and Dynamics",
issn = "1661-7207",
publisher = "European Mathematical Society Publishing House",
number = "3",

}

RIS

TY - JOUR

T1 - Almost commuting matrices with respect to the rank metric

AU - Elek, Gabor

AU - Grabowski, Łukasz

PY - 2021/8/4

Y1 - 2021/8/4

N2 - We show that if A1, A2, . . . , An are square matrices, each ofthem is either unitary or self-adjoint, and they almost commute with respect to the rank metric, then one can find commuting matrices B1, B2,. . ., Bn that are close to the matrices Aiin the rank metric.

AB - We show that if A1, A2, . . . , An are square matrices, each ofthem is either unitary or self-adjoint, and they almost commute with respect to the rank metric, then one can find commuting matrices B1, B2,. . ., Bn that are close to the matrices Aiin the rank metric.

U2 - 10.4171/GGD/623

DO - 10.4171/GGD/623

M3 - Journal article

VL - 15

SP - 1059

EP - 1083

JO - Groups, Geometry, and Dynamics

JF - Groups, Geometry, and Dynamics

SN - 1661-7207

IS - 3

ER -